Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2011 | Journal Article | IST-REx-ID: 3781
Fasy, Brittany Terese. “The Difference in Length of Curves in R^n.” Acta Sci. Math. (Szeged) 77, no. 1–2 (2011): 359–67.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Edelsbrunner, Herbert, and Michael Kerber. “Covering and Packing with Spheres by Diagonal Distortion in R^n.” In Rainbow of Computer Science, edited by Cristian Calude, Grzegorz Rozenberg, and Arto Salomaa, 6570:20–35. Dedicated to Hermann Maurer on the Occasion of His 70th Birthday. Springer, 2011. https://doi.org/10.1007/978-3-642-19391-0_2.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen, Chao, and Daniel Freedman. “Topology Noise Removal for Curve  and Surface Evolution.” In Conference Proceedings MCV 2010, 6533:31–42. Springer, 2010. https://doi.org/10.1007/978-3-642-18421-5_4.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795 | OA
Edelsbrunner, Herbert, Dmitriy Morozov, and Amit Patel. “The Stability of the Apparent Contour of an Orientable 2-Manifold.” In Topological Data Analysis and Visualization: Theory, Algorithms and Applications, 27–42. Springer, 2010. https://doi.org/10.1007/978-3-642-15014-2_3.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3848
Bendich, Paul, Herbert Edelsbrunner, Dmitriy Morozov, and Amit Patel. “The Robustness of Level Sets,” 6346:1–10. Springer, 2010. https://doi.org/10.1007/978-3-642-15775-2_1.
View | DOI
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed